# SDR 96ZZZM416

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Crack
- Location: Fs 1183
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FS 1183 RBL 37 BULKHEAD VERTICAL BEAM HAS CRACK INDICATION AFT INBOARD FLANGE IN RADIUS 29 INCHES ABOVE FLOOR LEVEL.  STOP DRILLED CRACK PER SB 727-53-0192.  HFEC INSPECTED STOP DRILL HOLES AND NO FURTHER CRACK PROGRESSION NOTED IAW PART G51-00-00.  INSTALLED REPAIR PER SB 727-53-0192 AND SEALED PER SRM 51-20-4.
